Absolute irreducibility for finitary linear groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994), p. 59-61
@article{RSMUP_1994__92__59_0,
     author = {Leinen, Felix},
     title = {Absolute irreducibility for finitary linear groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {59-61},
     zbl = {0827.20057},
     mrnumber = {1320478},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__59_0}
}
Leinen, Felix. Absolute irreducibility for finitary linear groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) pp. 59-61. http://www.numdam.org/item/RSMUP_1994__92__59_0/

[1] I.N. Herstein, Noncommutative Rings, J. Wiley & Sons (1971). | MR 227205 | Zbl 0177.05801

[2] B.A.F. Wehrfritz, Infinite Linear Groups, Springer-Verlag, Berlin - Heidelberg - New York (1973). | MR 335656 | Zbl 0261.20038